# SDR FDEA201405061160

- Difficulty date: May 6, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 48,253 hours, 20,628 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2577203200000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 152HF DAMAGED ALONG THE SIDES.  FABRICATED REPLACEMENT FLOOR PANEL 152HF ON STAM TRAVELER T14 1069482 IAW DWG SRZ-25-005.  CLASSIFIED AS CAT A MAJOR REPAIR.
